# SDR FDEA201403170519

- Difficulty date: March 17, 2014
- Submitted: March 17, 2014
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: FX143N51072
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN, BS 660 - 780 WL 208 RBL 25, SEAT TRACK NICKED, GOUGED & CORRODED.  REMOVED DAMAGE IAW SRM 51-10-02.  CHECK LIMITS, FOUND TO BE OUT OF LIMITS IAW SRM 53- 00-52, FIG101 DETAIL I. R & R SEAT TRACK FROM STATION 640 - 780 IAW SRM 51- 40-02 & DWG 143N5107.
